Sharp large deviations for the fractional Ornstein-Uhlenbeck process

Bernard Bercu 1, 2, 3 Laure Coutin 4 Nicolas Savy 4
2 ALEA - Advanced Learning Evolutionary Algorithms
Inria Bordeaux - Sud-Ouest, UB - Université de Bordeaux, CNRS - Centre National de la Recherche Scientifique : UMR5251
3 CQFD - Quality control and dynamic reliability
IMB - Institut de Mathématiques de Bordeaux, Inria Bordeaux - Sud-Ouest
Abstract : We investigate the sharp large deviation properties of the energy and the maximum likelihood estimator for the Ornstein-Uhlenbeck process driven by a fractional Brownian motion with Hurst index greater than one half.
Document type :
Journal articles
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00386239
Contributor : Bernard Bercu <>
Submitted on : Wednesday, May 20, 2009 - 5:29:05 PM
Last modification on : Friday, April 19, 2019 - 1:44:03 PM

Links full text

Identifiers

  • HAL Id : hal-00386239, version 1
  • ARXIV : 0810.4491

Citation

Bernard Bercu, Laure Coutin, Nicolas Savy. Sharp large deviations for the fractional Ornstein-Uhlenbeck process. SIAM Theory of Probability and its Applications, Society for Industrial and Applied Mathematics, 2011, 55 (4), pp.575-610. ⟨hal-00386239⟩

Share

Metrics

Record views

475